... very nervous and jittery how will this drug stay in my system before I feel better?
Hi, once you start the treatment you are advised to continue, not to stop suddenly. I think you should speak to the prescribing doctor about how you feel as some people can be allergic to this treatment. Depression, unusual thoughts, etc are a side effects of methylprednisolone so this could be 'normal' for you to feel this way. Call for some advise asap to find out what you should do in this situation.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 2 answers
Posted 13 Mar 2013 • 1 answer
Posted 20 Feb 2014 • 1 answer
Methylprednisolone - I started my methlprednisolone dosage pack 4mg today. I read the pharmacy label
Posted 24 Aug 2016 • 0 answers
Posted 20 May 2018 • 1 answer